# SDR EIAA9552

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 11 Mlg Tire
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE, TOWER INFORMED THAT RUBBER WAS FOUND ON RUNWAY.  FOUND WING-TO-BODY FAIRING PANEL, 194C, DAMAGED.  PERFORMED INTERIM REPAIR PER EC/RA 485-53-002-3.  REQUIRES INSPECTION EVERY 20 FLIGHT HOURS, SSR OR PERM REPAIR ON OR BEFORE 'A' CHECK AND REPLACED NR 11 MAIN WHEEL TIRE.  (X)
